# SDR QXEA20050189

- Difficulty date: January 27, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 10,235 hours, 7,564 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950011
- Part serial: T0101
- Condition: Seized
- Location: Right
- Part time: 10,235 hours, 7,564 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - ON TAXI FOR FLIGHT 2471 R PACK AUTOFAIL MSG ILLUMINATED.  RETURNED TO THE GATE.  DEFERRED IAW MEL REF 21-51-1B PLACARD NR 354579.  AIRCRAFT RETURNED TO SERVICE.  REPLACED NR 2 ACSC WITH NO HELP, MEL CONTINUED.  REMOVED AND REPLACED NR 2 ACM I/A/W TASK 21-51-08-000-801-A01 AND 21-51-08-400-801-A01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
